# SDR SWAA2024120257644

- Difficulty date: November 7, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING I/B MAIN FLAP T/E WEDGE IS DELAMINATED.<[01] REMOVED TRAILING EDGE WEDGE PER SRM 51-40-02.;[02] PARTIALLY DRILLED NEW LH WING IB MAIN FLAP T/E WEDGE; BOTTOM SIDE ONLY.;[03] DRILLED NEW WEDGE ASSY; INTALLED NUT PLATES AND APPLIED DECORATIVE PAINT FINISH IAW SRM 51-40-02.;[04] PAINTED NEW WEDGE ASSY. IAW AMM 51-21-73.;[05] INSPECTED THE WORK PERFORMED ON CORRECTIVE ACTION #1; #2; #3; AND #4; NO DEFECTS NOTED.;[06] INSTALLED NEW LH WING IB MAIN FLAP T/E WEDGE IAW SRM 51-40-02.;[07] REMOVED AND REPLACED LH WING IB MAIN FLAP T/E WEDGE IAW SRM 51-40-02.;[08] C/W INSPECTION
